# SDR E3MA20151217001

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N308ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0502
- Aircraft time: 5,729 hours, 17,775 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stator
- Part number: L535A4201230
- Condition: Cracked
- Location: Tail
- Part time: 5,729 hours, 17,775 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN 5 TAIL ROTOR STATORS WERE FOUND DURING AN INSPECTION.
